MAUDE Adverse Event Report: ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Visual inspection found that the handle has broken off the device.Complaint was confirmed.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.
 
Event or Problem Description
On 02/09/2022, it was reported by a facility representative via sems that an ar-1665bcsl lnt implant system, 4.75 bc swivelock completely broke off from the attached handle during a surgical case on (b)(6) 2022.There was no harm to the patient, no pieces broke off inside the patient, and the surgical case was completed as planned.This was discovered during use with no impact to the patient.Additional information was requested.On 02/15/2022, the following additional information was provided: the procedure was a right shoulder arthroscopy biceps tenodesis.The device did not break inside the patient, the device broke while using it, leaving the metal tip sticking out of the patient.Nothing was left in the patient.The procedure was completed as planned, no harm to the patient, no impact, a possible 5 minute delay.

Brand Name
LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19327238
Report Number1220246-2024-03356
Device Sequence Number15181063
Product Code MAI
UDI-Device Identifier00888867367265
UDI-Public00888867367265
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberLNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Device Catalogue NumberAR-1665BCSL
Device Lot Number13542222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown